# SDR AALA202310020645

- Difficulty date: September 22, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 34,015 hours, 6,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: M12012
- Condition: Cracked
- Location: Zone 800 - Doors
- Part time: 16,413 hours, 3,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT IN BASE MAINTENANCE: R4 DOOR SLIDE ASSEMBLY HAS CRACK ON EDGE AT REPAIR AREA. REPLACED SLIDE ASSEMBLY PER TASK CARD 26C84252002.
